|SKIPPING PART OF THE TREATMENT
Jan 9, 2013
Hi Dr Young, Im 43& have been taking Truvadem, Reyataz&Novir daily for the past 9 months.I was visiting my mom some 700 kilometers away during December holidays when I realised I had forgotten to take the Novir from my fridge.It was not possible to get treatment in the rural areas esp over the festive time.After 5 days of taking only 2 of the required 3 meds combination, I decided to cut my holiday short in order to get my meds.What are the possible effects of this?Are there any chances of resistance of meds? Iam now back on full treatment.Please advise. Thanks. Swaky.
| Response from Dr. Young
Hello and thanks for posting.
As you've surmised, it's not ideal to only take 2 of your 3 medications (actually you were taking 3 of your 4, since Truvada is a coformulated pill).
Also, understand that Norvir is stable at room temperature for a month- so that you don't need to store the pills in the refrigerator unless you have more than one month's supply. Maybe this will help in the future.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
- How Soon After Sex Can You Tell If You Contracted An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.